Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on regular Dirichlet subspaces


Authors: Masatoshi Fukushima and Jiangang Ying
Journal: Proc. Amer. Math. Soc. 131 (2003), 1607-1610
MSC (1991): Primary 60J45, 60J65, 31B15
Published electronically: September 19, 2002
Erratum: Proc. Amer. Math. Soc. 132 (2004), 1559-1559.
MathSciNet review: 1950292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this short article we shall consider the Dirichlet space associated with the distorted Brownian motion on a one-dimensional closed interval and prove that it admits no proper regular Dirichlet subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60J45, 60J65, 31B15

Retrieve articles in all journals with MSC (1991): 60J45, 60J65, 31B15


Additional Information

Masatoshi Fukushima
Affiliation: Department of Mathematics, Kansai University, Osaka 564-8680, Japan
Email: fuku@ipcku.kansai-u.ac.jp

Jiangang Ying
Affiliation: Department of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Email: jying@math.zju.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06656-X
PII: S 0002-9939(02)06656-X
Keywords: Regular Dirichlet space, distorted Brownian motion
Received by editor(s): August 3, 2001
Received by editor(s) in revised form: December 18, 2001
Published electronically: September 19, 2002
Additional Notes: The research of the first author was supported in part by Grant-in-Aid for Scientific Research (C) (2)
The research of the second author was supported in part by NNSF of China 19501036
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2002 American Mathematical Society